# SDR CALA2024121701555

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 103,757 hours, 24,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR 4L SLIDE LIGHT ON AFTER DISARMING INSPECTED LOWER DOOR GIRT AREA FOR DEBRIS. NONE NOTED. CYCLED DOOR MODE SELECTOR TO ARM/DISARM 4X. DOOR ARMING AND GIRT.ENGAGEMENT LIGHT FUNCTIONS NORMALLY REF. MM 26-66-01-404-044 ITEM I(6). NO FAULT FOUND. MM REF. SHOULD READ 25-66-01-404-044 ITEM I(6).
